# SDR SWAA2024052377277

- Difficulty date: April 20, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N8573Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64250
- Aircraft time: 19,244 hours, 9,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 827 Lbl 22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF TRANSITION ANGLE IN AFT CARGO BIN AT STATION 827 LBL 22. MARKED<[01] REMOVED CORROSION; MAT DEPTH REMOVED IS 0.007; MAT THICKNESS REMAINING IS 0.033; OUT OF LIMITS IAW SRM 53-00-53-1A-2.;[02] TRANSITION PANEL REMOVED AND REPLACED ON N/R CARD LINE # 2483 BARCODE: TTG8Q00SVRRW;[03] INSPECTED WORK ABOVE
